Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Stomach ache, fever, cough, redness in eyes, vomiting. On calpol. Suggest?

Hi. My 4 year old son is complaining of stomach aches, he's got a temperature of 38 degrees and had a very bad cough. He has very red eyes and looks exasted and Any food he has eaten the last two days he has vomited up due to his cough. I have been giving him calpol but I'm not sure if its more serious than just a virus?
Asked On : Mon, 22 Apr 2013
Answers:  2 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response

Thanks for writing to health care magic.

What are the other associated complaints your child has?

Does he have any burning urination?
Does he have a sore throat?
Is he breathing fast?
Does he have a rash on his body along with his red eyes?

A detailed examination and further investigations are required to arrive at a diagnosis.

Hope this helps.
Take care.
Answered: Tue, 23 Apr 2013
I find this answer helpful
General Surgeon Dr. Ivan R. Rommstein's  Response
Apr 2013
Hi and welcome to hcm
Yes. it sounds like standard viral infection and in children of this age this is manifested by such symptoms. YOu just need make him rest, reduce his fever if more than 38 so continue with calpol,keep him hydrated and give easier food. It can become complicated by bacterial infection,esspecailly if you notice mucous cough and tonsillitis,but it isnt very common. Viral infection will pass in a few days.
WIsh you good health.
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor